Journal of Time Series Analysis

Cover image for Journal of Time Series Analysis

January 1992

Volume 13, Issue 1

Pages 1–94

  1. Original Article

    1. Top of page
    2. Original Article
    1. RECURSIVE GENERALIZED M ESTIMATES FOR AUTOREGRESSIVE MOVING-AVERAGE MODELS (pages 1–18)

      Hector Allende and Siegfried Heiler

      Article first published online: 28 JUN 2008 | DOI: 10.1111/j.1467-9892.1992.tb00091.x

    2. NONPARAMETRIC TESTS FOR SERIAL DEPENDENCE (pages 19–28)

      Ngai Hang Chan and Lanh Tat Tran

      Article first published online: 28 JUN 2008 | DOI: 10.1111/j.1467-9892.1992.tb00092.x

    3. THRESHOLD TIME SERIES MODELS AS MULTIMODAL DISTRIBUTION JUMP PROCESSES (pages 79–94)

      Vance L. Martin

      Article first published online: 28 JUN 2008 | DOI: 10.1111/j.1467-9892.1992.tb00095.x

SEARCH

SEARCH BY CITATION